# SDR SWAA2023061649646

- Difficulty date: May 18, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1- OUT OF LIMITS.;[03] REMOVED AFT CARGO BAY ATTACH ANGLE UNDER SHIELD BS 767-BS 787 RBL 21 WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED AND INSTALLED NUTPLATES PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A8123. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4; OK TO INSTALL GIVEN.;[06] VERIFIED MEASUREMENTS TABLE.;[07] BEGAN INSTALLING ATTACH ANGLE PER SRM 51-40-02-0G-0; DWG 146A8123.;[08] COMPLETED INSTALLATION OF SHIELD ATTACH ANGLE BS 767-BS 787 RBL21 WL 156 PER SRM 51-40-02-0G-0; DWG 146A8123.;[09] VERIFIED CORRECTIVE ACTIONS STEP 8.
